Homepage of Anton Galaev


I am an associate professor at the Department of Mathematics, Faculty of Science, University of Hradec Králové


Research interests: differential geometry (pseudo-Riemannian geometry, holonomy group theory, supergeometry, foliation theory, characteristic classes of foliations).


Selected recent publications and preprints

A. Dikarev, A.S. Galaev, Parallel spinors on Lorentzian Weyl spaces. arXiv:2007.07615

Ya.V. Bazaikin, A.S. Galaev,  N.I. Zhukova. Chaos in Cartan foliations. CHAOS 30 (2020), no. 10, 103116.

I. Chrysikos, A. Galaev Decomposable (6, 5)-solutions in eleven-dimensional supergravity. Class. Quantum Grav. 37 (2020) 125004 (26pp)

Ya.V. Bazaikin, A.S. Galaev, P. Gumenyuk, Non-diffeomorphic Reeb foliations and modified Godbillon-Vey class. arXiv:1912.01267

Ya.V. Bazaikin, A.S. Galaev, Losik classes for codimension one foliations. arXiv: 1810.01143 Accepted to Journal of the Institute of Mathematics of Jussieu

A.S. Galaev, Comparison of approaches to characteristic classes of foliations. arXiv:1709.05888

A.S. Galaev, Holonomy classification of Lorentz-Kähler manifolds. The Journal of Geometric Analysis 29 (2019), 1075–1108.

A.S. Galaev, Holonomy algebras of Einstein pseudo-Riemannian manifolds.  Journal of the London Mathematical Society 98 (2018), no. 2, 393-415.

A.S. Galaev, Holonomy groups of Lorentzian manifolds. Russian Mathematical Surveys 70 (2015), no. 2, 249—298.

All preprints and publications are available here arXiv


Activities (to be) (co-) organized

Geometry and Applications Online celebrating the 80th birthday of Dmitri Alekseevsky, 7—9 of September 2020

Conference Differential Geometry and its Applications, 1—7 of September 2019 

Summer School Geometry and Topology, August 2019

Spring School Geometry and Topology, May 2018



Analysis and Mathematical Physics since 2020